MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD EXTENSION SET 1.2 MICRON FILTER; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD EXTENSION SET 1.2 MICRON FILTER; INTRAVASCULAR ADMINISTRATION SET
Catalog Number ME1225
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.2.Patient¿s birthday was not provided, (b)(6) 2008 was used based on age of patient.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd extension set 1.2 micron filter the device was damaged and leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: just wanted to updated everyone on this event that just occurred in the nicu with the 1.2 micron lipid filter me1225.The lipids were leaking from the circular area on the back side of the filter.Once we replaced the filter, i was able to flush freely through the filter.A new filter connector was replaced.One of the nurses in med-surg had this same problem with the me1225 (extension set with 1.2 micron filter) as well.They pulled another and had no issues.They also saved it, and i am having the same issue.
 
Event or Problem Description
No additional info.
 
Additional Manufacturer Narrative
The customer reported that lipids were leaking from the filter vent.One photo was taken by the customer but does not verify the leakage.No sample was returned.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review for model me1225 lot number 23029211 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 13feb2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD EXTENSION SET 1.2 MICRON FILTER
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17925576
Report Number9616066-2023-02070
Device Sequence Number20534106
Product Code FPA
UDI-Device Identifier10885403236129
UDI-Public(01)10885403236129
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/13/2026
Device Catalogue NumberME1225
Device Lot Number23029211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer01/10/2024
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age15 YR
Patient SexMale